# SDR R61A201910301194

- Difficulty date: October 30, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 31,443 hours, 24,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 011469
- Condition: Inoperative
- Location: Cabin
- Part time: 13,212 hours, 9,021 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOP. R&R #1 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
